# SDR REXA03008

- Difficulty date: October 17, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: PU90421R3
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE WARNING.  FLIGHT ATTENDANT VERIFIED NO SMOKE, CREW ELECTED TO RETURN TO AIRPORT.  UNEVENTFUL LANDING.  MAINTENANCE FOUND LOOSE WIRE ON LAV SMOKE DETECTOR CANNON PLUG.  SYSTEM DEFERRED PER MEL 26-16-01 CAT C.  (M)
